# SDR SWAA2013021412672

- Difficulty date: January 8, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FWD CARGO BAY) BS 500-500A STR 28R IS CORRODED.  STR 28R BS 500-500A WAS DETERMINED TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-03-1A-1.  REPAIRED STR 28R BS 500-500A IAW SRM 53-00-03-2R-1 83802U 07FEB13.
